# SDR KBM2005F00166

- Difficulty date: July 14, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Engine: Tmeca ARRIEL1B
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 0500847
- Part serial: 2008
- Condition: Inoperative
- Location: Cabin Air
- Part time: 265 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

7 INCH BLOWER, A/C BLOWS WARM AIR.  REMOVED AND REPLACED.  (K)
